# SDR IPXA10560172

- Difficulty date: May 19, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 800-820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB STABILIZER STRAP HAS CORROSION ON UPPER SURFACE, BS 800 TO BS 820, LBL 45, WL 201.  BLENDED AREAS OF CORROSION, FOUND TO BE OUT OF LIMITS, REPLACED STABILIZER STRAP IAW SRM 51-10-02-0G, SRM 53-00-51-1A 1, SRM 51-40-05-0G, SRM 51-40-08-0G AND SRM 51-40-02-0G.
